Publicação:
On the properness of an impulsive control extension of dynamic optimization problems

Nenhuma Miniatura disponível

Data

2015-07-01

Orientador

Coorientador

Pós-graduação

Curso de graduação

Título da Revista

ISSN da Revista

Título de Volume

Editor

Edp Sciences S A

Tipo

Artigo

Direito de acesso

Acesso restrito

Resumo

This article investigates the properness, or well-posedness, of impulsive extension of a conventional optimal control problem. This includes both well-posedness of the solution to impulsive control systems arising as result of an impulsive extension of ordinary differential systems, and existence theorems. Well-posedness in the classic Cauchy sense is proved. Approximation lemmas that guarantee sensitivity to small perturbations in control variables are obtained. Filippov type existence theorems are established. A model example is provided to show the relevance of the impulsive controls problems which are under study.

Descrição

Idioma

Inglês

Como citar

Esaim-control Optimisation And Calculus Of Variations. Les Ulis Cedex A: Edp Sciences S A, v. 21, n. 3, p. 857-875, 2015.

Itens relacionados

Unidades

Departamentos

Cursos de graduação

Programas de pós-graduação